Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Asymptotic behavior of subsonic entropy solutions of the isentropic Euler-Poisson equations

Authors: Hailiang Li, Peter Markowich and Ming Mei
Journal: Quart. Appl. Math. 60 (2002), 773-796
MSC: Primary 35L60; Secondary 35B40, 35L45, 35L67, 76X05
DOI: https://doi.org/10.1090/qam/1939010
MathSciNet review: MR1939010
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The hydrodynamic model for semiconductors in one dimension is considered. For perturbated Riemann data, global subsonic (weak) entropy solutions, piecewise continuous and piecewise smooth solutions with shock discontinuities are constructed and their asymptotic behavior is analyzed. In subsonic domains, the solution is smooth and, exponentially as $ t \to \infty $, tends to the corresponding stationary solution due to the influence of Poisson coupling. Along the shock discontinuity, the shock strength and the difference of derivatives of solutions decay exponentially affected by the relaxation mechanism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L60, 35B40, 35L45, 35L67, 76X05

Retrieve articles in all journals with MSC: 35L60, 35B40, 35L45, 35L67, 76X05

Additional Information

DOI: https://doi.org/10.1090/qam/1939010
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society